# SDR ZZDA2010085

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SUPPORT FITTING, STA 159, RBL 45, CORROSION.  ACCOMPLISHED SUPPORT FITTING REPLACEMENT PER B717 SRM 51-41-02 AND B717 SRM 51-41-05.
